| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Sharp Edges (4013)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that an employee obtained an injury (laceration) to their hand while cleaning their reliance endoscope drying and storage cabinet.It is unknown if the employee sought or received medical treatment.
Additional Manufacturer Narrative
A steris service technician inspected the reliance endoscope drying and storage cabinet and found sharp edges around the unit's door frame.Service measures were put into place and appropriate repairs were completed.The steris service technician tested the unit, confirmed it to be operating to specifications and returned it to service.No additional issues have been reported.